# SDR USAA2010012690191

- Difficulty date: January 23, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 57,688 hours, 39,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 927, S25R.  REPAIRED FUSELAGE SKIN AT BS 927, S25R IAW B737 SRM 53-10-01 REPAIR 31.
